# SDR SWAA2015061640747

- Difficulty date: June 15, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 57,737 hours, 45,665 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 655421925
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER GEAR EXTENSION ALL GREEN & ALL RED LIGHTS WERE ILLUMINATED.  RETRACTED LG & EXTENDED GEAR A SECOND TIME.  AFTER SECOND EXTENSION LIGHTS WERE NORMAL.  R & R LG LEVER ASSEMBLY IAW MM.
